Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Why does my stomach feel uncomfortable after eating ?

Hi doctors, for about two weeks now whenever I eat, my stomach is never settled; I feel quesy all day and I m tired all the time. I m always cold and now my throat is hurting, sensitive to touch and I have body aches .I have been stressed lately but I don t know what s going on.
Asked On : Mon, 18 Apr 2011
Answers:  2 Views:  354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

IT may be due to nervous weakness. Gastric problems arise due to nervous weakness. You may drink more water and take Nux Vomica 200, once at night before sleep.It is a homeopathic remedy and does not have any side effects.

Dr. Ritu Sandhu
Homeopathic consultant and physician
Answered: Tue, 21 Jun 2011
Psychiatrist Dr. Susanta Padhy's  Response
u may be suffering from acid peptic disease, anxiety or hypothyoridism for which u need to do thyroid function test and seek a medicine specialist. In the mean time u can take some antacids and see how it works
Answered: Mon, 20 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor